Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

An algorithm for solving a perturbed algebraic Riccati equation

Full text
Costa, E. F. ; Val, João Bosco Ribeiro do [2]
Total Authors: 2
Document type: Journal article
Source: European Journal of Control; v. 10, n. 6, p. 576-580, 2004.
Field of knowledge: Engineering - Electrical Engineering

The paper presents an algorithm for solvingaperturbed algebraic Riccati equation, which involvesamonotone operator and comprises the usual Riccati equation and coupled algebraic Riccati equations as particular cases. The method relies on iterations of Riccati equations for which solutions are ensured to exist and to be unique, via the adequate choice of certain parameters. We show that the method generatesamonotonically increasing sequence that converges to the minimal solution of the original equation whenever it exists. In this case, the convergence is unconditionally ensured; no stability or any other condition is taken into account. Illustrative numerical examples are included. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants